# SDR CA190410013

- Difficulty date: April 9, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Dhav DHC8301
- Aircraft time: 64,457 hours
- Propeller: Hamstd 14SF15
- System (JASC): 6123 · Propeller Feathering/Reversing
- Part: Torque Sensor
- Part number: 31155570
- Condition: Failed
- Location: Prop Feathering
- Part time: 4,591 hours
- Stage of operation: TO
- How discovered: O
- Nature of condition: F
- Precautionary procedure: C

## Discrepancy

(CAN) #2 PROP COMMANDED FEATHER AT TAKE OFF POWER ON TAKE OFF ROLL. TAKE OFF REJECTED AT 70KTS. CREW REPORTED THAT THE PROP UNFEATHERED ON ITS OWN AND THEY COULD NOT CONFIRM WHAT THE TORQUE GAUGE WENT TO BUT THEY DID SEE 100%. NO ASSOCIATED CAUTIONS. AUTO FEATHER ARMED NORMALLY AND TESTED CORRECTLY BEFORE AND AFTER THE EVENT.  1. PIN RETENTION CHECK CARRIED OUT ON TSCU P7 CONN. AND TORQUE PROBE CONN. P12 WITH NFF.  2. WIRING CHECKES CARRIED OUT BETWEEN P7 AND P12 CARRIED OUT WITH NFF. 3. TORQUE PROBE REPLACED AS REQUESTED BY ACTION PLAN IAW PW MANUAL 72-01-06.  4. #2 TSCU REPLACED 5 GROUND RUN CARRIED OUT TO TAKEOFF POWER TWICE WITH AUTOFEATHER ARMED AND AUTOFEATHER TEST CARRIED OUT..NFF R/H PROP REPLACED IAW CMM 61-10-00 AND GND RUNS COMPLETED SERVICEABLE IAW AMM 71-00-00. (TC# 20190410013)
